I have been on Glivec 400mg for the last 4months. My period had all along been puntual until I
started medication. My last period was a week late, but now its overdue for almost 3 weeks. I am
46 so may not likely be running into menopause. My question is whether Giivec could be causing
me this problem.
Your menstrual irregularity can be caused by the intake of imatinib (Glivec). Patients on chemotherapy do occasionally complain of menstrual irregularities, either in the interval of menstruation, or in the duration of menstruation. However, you are already 46 years old and in the perimenopausal age. This can also be the cause of your menstrual irregularity.
You may continue to observe your symptom, or consult your doctor especially if you notice worsening of the symptom.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.